# SDR DALA2024011700723

- Difficulty date: January 12, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 76,901 hours, 9,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 FOUND 4L EPSU FAULTY. MCDU BITE TEST SHOWS 4L SLIDE LIGHT FAULT. CORRECTIVE ACTION: SLAVED IN NEW SLIDE NO HELP. FOUND WIRE INTERMITTENT FROM CONNECTOR 5193VC TO 17WL. FOUND WIRE BROKE ON DOOR. REPAIRED WIRE. CKS GOOD. REINSTALLED SERVICABLE SLIDE PER AMDS W/C. (5149667)
